MAUDE Adverse Event Report: ST PAUL LEVEL 1; CONVECTIVE WARMING|ACCESSORIES

ST PAUL LEVEL 1; CONVECTIVE WARMING|ACCESSORIES
Model Number SW5-HOSE-7
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical convective warming|level 1 equator blowers caused a second degree burn to patient upper arm and upper body were provided to reveal the blisters and redness covering the entire upper alarm and shoulder.9% body surface burn.The temperature was reported at 35.5 c before using and 35.9 c after finding out the burn when she woke up four hours from the beginning of medical procedure of left colectomy.Information revealed patient was receiving wound treatment for burns per hospital procedure daily.No further information at this time.
 
Additional Manufacturer Narrative
One convective warming hose was received bent, but not broken.The hose and power cord were plugged in.Selecting and running about 1 hour on each temperature, without any big difference between selected temp and real temp, on the 36 and 40, the real temp was with 0.5 degree more and on 44 with about 1 degree more.Another test with a new hose was performed, but the difference was the same.The reported issue was unable to be confirmed.There was no fault found with the returned pump.

Brand Name
LEVEL 1
Common Device Name
CONVECTIVE WARMING|ACCESSORIES
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10247319
Report Number3012307300-2020-07044
Device Sequence Number10896666
Product Code DWJ
UDI-Device Identifier50695085000653
UDI-Public50695085000653
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K011907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSW5-HOSE-7
Device Catalogue NumberSW5-HOSE-7
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/26/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight62